# SDR DXTA2012031904924

- Difficulty date: March 18, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N106QS
- Make and model: Beech 400A
- Aircraft serial: RK381
- Aircraft time: 3,483 hours, 3,232 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE WILL NOT SET FROM LT SIDE.   BRAKE WILL SET FROM THE RT.  SHUTDOWN ENGINE AND RELEASE AND RESET PARKING BRAKE SEVERAL TIMES OPERATED NORMAL IAW MM 32-400.
